... groups normally for the past several months, even rice or bread. I had severe cramps when I tried Lipitor, so was switched to Zocor(40 mg), which seemed fine for awhile, but then these new problems came up, which are alarming me. Am hoping it's the Zocor and nothing more serious. Thanks.
Zocor commonly causes abdominal pain, constipation and diarrhea. These effects often disappear with continued use of Zocor.
I am not sure about the floating stools. See you doctor if this is persisting and bothering you.
You can see a list of side-effects for Zocor here: https://www.drugs.com/sfx/zocor-side-effects.html
- Zocor Information for Consumers
- Zocor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zocor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took Victoza .6 for 5 days with no problems, then on 6th day had terrible diarrhea which has last?
Posted 1 Nov 2014 • 3 answers
Posted 28 Nov 2015 • 0 answers
Posted 10 Sep 2016 • 1 answer
Posted 31 Aug 2017 • 2 answers
Vosevi - last few days my stools have been very light should I be concerned or just maybe the food i
Posted 5 Oct 2017 • 1 answer